# SDR UPS08M53403

- Difficulty date: September 15, 2008
- Submitted: September 30, 2008
- Operation: Air carrier
- Aircraft: N282UP
- Make and model: Doug MD-11F
- Aircraft serial: 48452
- Aircraft time: 62,845 hours, 10,011 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Strap
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C LT WING SPLICE STRAP AT L/E WING STA 683 IS CRACKED.  REMOVED, FABRICATED, AND INSTALLED SPLICE STRAP IAW DWG ARB3954 MD-11 SRM 51-35-01, 51-31-01, 51-33-01.
